Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Exact Solutions for Some Nonlinear Partial Differential Equations in Mathematical Physics

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 129–142

Abstract

In this article, by introducing a new general ansatze, the improved ( )- expansion - method is proposed to construct exact solutions of some nonlinear partial differential equations in mathematical physics via the generalized Zakharov equations, the coupled Maccaris equations, the (2+1)- dimensional Wu-Zhang equations and the (1+1) dimensional Fornberg – Whitham equation in terms of the hyperbolic functions , trigonometric functions and rational function, where satisfies a second order linear ordinary differential equation. When the parameters are taken special values, the solitary wave are derived from the traveling waves. This method is reliable, simple and gives many new exact solutions.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22686

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 2 : pp. 129–142

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords: